i have been using tetracyclin hydrochloride (oral) and retin-a gel for one week now. It says to only used a pea-sized amount of the gel on face but my acne is all over my face and the gel dries to quick to spread around. So I used 2.5 to 3 pea-sized amounts each time. Is doing so ok?
Question about using Retin-A gel for acne?
Added 14 Sep 2009:
I have been using tretinoin gel 0.025 for almost 2 weeks now. I have been using it correctly. But during those 2 weeks I forgot to use it for 2 days in a row. Would my skin have been easily been able to adjust to it as soon as I started using it after those 2 days?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... get spots wear the skin is coming off with the wax?
2 answers • 13 Dec 2009
I had been taking Tetracycline on and off for many years as an acne treatment. Very recently after taking a single dose I had what seemed like an an ...
1 answer • 8 Jan 2013
... hours past the time that I am supposed to get my next dose today. I have some left over Solodyn (tetracycline) from when I was prescribed to that ...
1 answer • 16 Feb 2014
... this drug. Should i stop taking this? Or what can I do to ease the pain?
1 answer • 21 Apr 2014
I know that using retin-a micro gel causes your sking to flare up and you to break out for a period of time before it gets better. Ive used it before ...
0 answers • 18 Oct 2015